# SDR CAL960040

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 740
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN FORWARD CARGO BS 740 BULKHEAD FITTING AT S28L.  THE CORROSION WAS CLEANED AND TREATED IAW SRM 51-10-2.  L-ANGLE SPLICE WAS FABRICATED AND INSTALLED IAW SRM'S 51-30-2, 53-10-3, 51-10-2, AND 51-20-4.  (X)
